MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO SECURE; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 694775
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead had fractured.The lead had high undefined impedance on the superior vena cava (svc) coil.The lead was removed and a new lead was implanted.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the partial lead was returned in segments and analyzed.The analysis indicated that the interior superior vena cava defibrillation cable developed a fracture due to flexing while in vivo.If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINT QUATTRO SECURE
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8027221
Report Number2649622-2018-17827
Device Sequence Number19177427
Product Code LWS
UDI-Device Identifier00613994740939
UDI-Public00613994740939
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/22/2017
Device Model Number694775
Device Catalogue Number694775
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2018
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date11/01/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR